Armour to levo

Hello :)

I have been on armour for 3 weeks nearly I started on a low dose due to low cortisol on the ct3m I started on half a grain split in two, then half in the morning and a 1/4 afternoon then yesterday added a quarter at 11am and felt fine. Last night I woke up early hours with discomfort in chest and feeling very anxious. I haven't taken any armour today, I

Last night made me feel quite nervous. Now I don't know what to do, go back to levo and maybe repair adrenals another way or give armour more of a chance but maybe go back down to start dose. I feel silly saying this but with it being pancake day I had some pancakes and was surprised stomach seemed fine but when I woke in the night I did have a few burps lol and the chest discomfort did improve SO was it the pancakes ridiculous I know but I don't know what to do xx

6 Replies

oldestnewest
  • Sorry you are having problems with Armour. To be honest I think this is not uncommon. I too had problems, bit am so glad I stuck with it. It has taken me just over a year to raise from 1/2 a grain to 2.5 grains (due to low cortisol and ferritin), but I really am feeling great now. I too had problems with anxiety and also with vertigo, fast pulse, headaches, palpitations etc etc. all much better now that I have managed to raise a bit higher. I didn't have chest pain though and am not medically qualified, so think maybe you should Ge t some medical advice. Xx

  • Thanks clarebear I can't really say enough how lost I'd be without this page right now, I still feel lost but much better having this site. I think it was indegestion I would love medical advice but I don't know who I can turn too for that Xx

  • Even though I have an endo on board, I still rely heavily in this site for advice, as the endo is inexperienced in NDT.

    I suspect it was indigestion too, but obviously chest pains need to be taken seriously. If you get it again then, if it was me, I would want to get it checked out.

    Personally i have often found that anxiety means I need to increase my dosage. Are you due any blood tests, as this may help to shed light in things?

  • Not due yet clarebear have appointment with gp tomorrow so I will mention chest. My gp does no I have started armour although. Thanks clarebear :))

  • I would encourage you not to go off Armour that easily, like Clarebear said: many people have 'hiccups' on the way to recovery, it is of course important to address anything which seems serious, however some minor discomforts sometimes need to be stuck with and 'ride it out' and they get better, sometimes changing the time of the doses etc can help.

    As for 'chest pain' well yes, indigestion/heart-burn can give that, but if it is this then usually if you sit up (in bed propped up by pillows but sat up enough to be almost upright) and/or drink some cold milk or take some gaviscon, then it should get better/improve.

    Gallstones can also give chest/back pain (more of a pain under your breast bone which is definitely in chest area, or under right side of ribs).

  • Thank you xx something stomach related is going on and I have wondered about gall stones-I keep hoping if my diet improves it may settle. The sensations in my chest did pass on sitting up eventually and sorry for the detail the burps definatley helped. The jitteriness took a good while to pass, I didn't take any armour yesterday and took a 1/4 rather than half this am, I will build up again. Hoping this is the right method. xx

You may also like...